×

Quantum continuous \(\mathfrak{gl}_{\infty}\): tensor products of Fock modules and \(\mathcal{W}_{n}\)-characters. (English) Zbl 1278.17013

Summary: We construct a family of irreducible representations of the quantum continuous \(\mathfrak{gl}_{\infty}\) whose characters coincide with the characters of representations in the minimal models of the \(\mathcal {W}_{n}\)-algebras of \(\mathfrak{gl}_{n}\) type. In particular, we obtain a simple combinatorial model for all representations of the \(\mathcal{W}_{n}\)-algebras appearing in the minimal models in terms of \(n\) interrelating partitions.
This article continues the authors’ previous one [Kyoto J. Math. 51, No. 2, 337–364 (2011; Zbl 1278.17012)].

MSC:

17B37 Quantum groups (quantized enveloping algebras) and related deformations
81R10 Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, \(W\)-algebras and other current algebras and their representations
05E10 Combinatorial aspects of representation theory

Citations:

Zbl 1278.17012
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] G. E. Andrews, R. J. Baxter, D. M. Bressoud, W. H. Burge, P. J. Forrester, and G. X. Viennot, Partitions with prescribed hook differences , European J. Combin. 8 (1987), 341-350. · Zbl 0643.05006 · doi:10.1016/S0195-6698(87)80041-0
[2] I. Burban and O. Schiffmann, On the Hall algebra of an elliptic curve, I , preprint, · Zbl 1286.16029
[3] J. Ding and K. Iohara, Generalization of Drinfeld quantum affine algebras , Lett. Math. Phys. 41 (1997), 181-193. · Zbl 0889.17011 · doi:10.1023/A:1007341410987
[4] B. Feigin, E. Feigin, M. Jimbo, T. Miwa, and E. Mukhin, Quantum continuous \(\mathfrak{gl}_{\infty}\): Semi-infinite construction of representations , Kyoto J. Math. 51 (2011), 337-364. · Zbl 1278.17012
[5] B. Feigin, K. Hashizume, A. Hoshino, J. Shiraishi, and S. Yanagida, A commutative algebra on degenerate \(\mathbb{CP}^{1}\) and Macdonald polynomials , J. Math. Phys. 50 (2009), no. 095215. · Zbl 1248.33034 · doi:10.1063/1.3192773
[6] B. Feigin, M. Jimbo, S. Loktev, T. Miwa, and E. Mukhin, Bosonic formulas for ( k , l )- admissible partitions , Ramanujan J. 7 (2003), 485-517. · Zbl 1039.05008 · doi:10.1023/B:RAMA.0000012430.68976.c0
[7] B. Feigin, M. Jimbo, T. Miwa, and E. Mukhin, Symmetric polynomials vanishing on the shifted diagonals and Macdonald polynomials , Int. Math. Res. Not. 2003 , no. 18, 1015-1034. · Zbl 1069.33019 · doi:10.1155/S1073792803209119
[8] B. Feigin, M. Jimbo, T. Miwa, E. Mukhin, and Y. Takeyama, Fermionic formulas for ( k , 3)- admissible configurations , Publ. Res. Inst. Math. Sci. 40 (2004), 125-162. · Zbl 1134.17311 · doi:10.2977/prims/1145475968
[9] B. Feigin, M. Jimbo, T. Miwa, E. Mukhin, and Y. Takeyama, Particle content of the ( k , 3)- configurations , Publ. Res. Inst. Math. Sci. 40 (2004), 163-220. · Zbl 1062.05010 · doi:10.2977/prims/1145475969
[10] B. Feigin and A. Tsymbaliuk, Heisenberg action in the equivariant K-theory of Hilbert schemes via shuffle algebra , preprint, · Zbl 1242.14006
[11] E. Frenkel, V. Kac, and M. Wakimoto, Characters and fusion rules for W-algebras via quantized Drinfel’d-Sokolov reduction , Comm. Math. Phys. 147 (1992), 295-328. · Zbl 0768.17008 · doi:10.1007/BF02096589
[12] M. Kasatani, Subrepresentations in the polynomial representation of the double affine Hecke algebra of type GL n at t k +1 q r - 1 = 1, Int. Math. Res. Not. 2005 , no. 28, 1717-1742. · Zbl 1122.20004 · doi:10.1155/IMRN.2005.1717
[13] I. Macdonald, Symmetric Functions and Hall Polynomials , with contributions by A. Zelevinsky , 2nd ed., Oxford Math. Monogr., Oxford Univ. Press, New York, 1995.
[14] O. Schiffmann, On the Hall algebra of an elliptic curve, II , preprint, · Zbl 1253.14018
[15] O. Schiffmann and E. Vasserot, The elliptic Hall algebra, Cherednik Hecke algebras and Macdonald polynomials , preprint, · Zbl 1234.20005
[16] O. Schiffmann and E. Vasserot, The elliptic Hall algebra and the equivariant K-theory of the Hilbert scheme of \(\mathbb{A}^{2}\) , preprint, · Zbl 1290.19001
[17] A. N. Sergeev and A. P. Veselov, Generalised discriminants, deformed Calogero-Moser-Sutherland operators and super-Jack polynomials , Adv. Math. 192 (2005), 341-375. · Zbl 1069.05076 · doi:10.1016/j.aim.2004.04.009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.